# SDR FDEA201301180134

- Difficulty date: January 18, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351110
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 1200 -1220 BETWEEN STRINGER 29 LT AND 29  RT.  THERE IS CORROSION AROUND THE TOILET SERVICING HOLES IN THE SKIN.  REPAIR CARRIED OUT AS PER EA F-3830-163852.     REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
